MAUDE Adverse Event Report: TELEFLEX MEDICAL ORTHO. MALLET 2 LB/ 1 LB

TELEFLEX MEDICAL ORTHO. MALLET 2 LB/ 1 LB
Model Number IPN013965
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
No injuries, patient unharmed, head sheared off at junction of handle.
 
Event or Problem Description
No injuries, patient unharmed, head sheared off at junction of handle.
 
Additional Manufacturer Narrative
(b)(4).Device history record was reviewed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted with reference to km46666.(1) sample of km46666 was received for evaluation with lot # j9.Visual review of the device noted impact marks on the edge of the mallet face with off center striking.The mallet head has sheared from the handle.The device is not functional in current state.The recent samples for broken handles will be sent to the eic for review with the supplier.(1) sample of km46666 was received for evaluation with lot # j9.Visual review of the device noted impact marks on the edge of the mallet face with off center striking.The mallet head has sheared from the handle.A dimensional inspection was not required as part of this investigation.The device is not functional in current state.A small number of complaints have been received across multiple lots.E6, a9, f9, d4, j9, 20032366, 20033862, 20034170, 20037331, 20037516, 20039172, 20039509, 20039579, 20040182, 20040251 sap was reviewed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted with reference to km46666.No corrective actions are warranted at this time, but the failed devices will be reviewed with the supplier to make them aware.

Brand Name
ORTHO. MALLET 2 LB/ 1 LB
Common Device Name
MALLET
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key12569041
Report Number3011137372-2021-00264
Device Sequence Number4053587
Product Code HXL
UDI-Device Identifier24026704272222
UDI-Public24026704272222
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN013965
Device Catalogue NumberKM46666
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2021
Supplement Date Received by Manufacturer11/18/2021
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown